Alert archive / Pennsylvania / Tornado Warnings in 2006
Tornado Warning 6, NWS State College, PA
NWS State College, PA issued this tornado warning at Aug 25, 2006, 10:46 PM EDT for Tioga County, Pennsylvania. It was in force for 74 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2006, 10:46 PM EDT (02:46 UTC)
- Expired
- Aug 26, 2006, 12:00 AM EDT
- In force
- 74 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Tioga County, PA
The radar
The Binghamton radar (KBGM), 114 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 11:30 PM EDT | HAIL 0.88 | Blossburg, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 2.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 845 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS51 KCTP 260247
TORCTP
PAC117-260400-
/O.NEW.KCTP.TO.W.0006.060826T0246Z-060826T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1046 PM EDT FRI AUG 25 2006
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* TORNADO WARNING FOR...
TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA
* UNTIL MIDNIGHT EDT
* AT 1045 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
WESTFIELD...OR 16 MILES SOUTHWEST OF ADDISON...MOVING SOUTHEAST AT
30 MPH.
* THE TORNADO WILL BE NEAR...
ELKLAND AROUND 1055 PM EDT...
KEENEYVILLE AND LEONARD HARRISON STATE PARK AROUND 1110 PM EDT...
WELLSBORO AROUND 1115 PM EDT...
MANSFIELD AND MORRIS AROUND 1125 PM EDT...
COVINGTON AROUND 1130 PM EDT...
BLOSSBURG AROUND 1135 PM EDT...
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6 FROM
ANSONIA TO THE BRADFORD COUNTY LINE...ROUTE 15 FROM NEAR LIBERTY TO
TIOGA.
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY.
THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING
PREVIOUSLY ISSUED FOR TIOGA COUNTY.
THIS STORM IS ALSO CAPABLE OF PRODUCING LARGE HAIL...WHICH CAN DAMAGE
CARS AND OTHER PROPERTY...AND DESTROY CROPS.
THIS STORM IS ALSO CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE
WINDS. THESE WINDS CAN OCCUR MANY MILES AWAY FROM THE TORNADO.
IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS IMMEDIATELY.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. STAY AWAY FROM WINDOWS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4202 7743 4196 7764 4151 7731 4158 7687
4189 7692
$$
FORECASTER: DANGELO1 follow-up statement
000
WWUS51 KCTP 260317
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1115 PM EDT FRI AUG 25 2006
PAC117-260400-
/O.CON.KCTP.TO.W.0006.000000T0000Z-060826T0400Z/
TIOGA PA-
1115 PM EDT FRI AUG 25 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR TIOGA
COUNTY...
AT 1110 PM EDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS STORM WAS LOCATED
OVER WELLSBORO...MOVING SOUTHEAST AT 30 MPH.
THE STORM THAT MAY PRODUCE A TORNADO WILL BE NEAR...
MORRIS AROUND 1130 PM EDT...
COVINGTON AROUND 1135 PM EDT...
BLOSSBURG AROUND 1140 PM EDT...
OGDENSBURG AROUND MIDNIGHT EDT...
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6 FROM
ANSONIA TO EAST OF MANSFIELD...ROUTE 15 FROM NEAR LIBERTY TO NORTH OF
MANSFIELD.
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
NICKLE SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS OF UP TO 70 MPH.
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
LAT...LON 4193 7726 4176 7748 4151 7731 4158 7687
4180 7698
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at Aug 25, 9:38 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Aug 25, 9:38 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 938 PM EDT FRI AUG 25 2006 .SHORT TERM /THROUGH FRIDAY NIGHT/... SCATTERED STRONG TO POSSIBLY SEVERE TSRA FORMING IN THE SHALLOW COOL AIR TO THE NORTH OF A STATIONARY FRONT EXTENDING FROM THE NW PENN MTNS...SE TO BETWEEN KHGR AND KTHV. TRIGGERING MECHANISM WAS AN UPPER SPEED MAX (85 KTS AT 300 HPA) THE STRONGEST STORM BETWEEN KBFD AND KJHW HAS SHOWN A FAIRLY PERSISTENT INBOUND/OUTBOUND VELOCITY COUPLET AT LOWER ELEVATION SCANS FROM KBUF AND KCCX RADARS. 0-3 KM HELICITY VALUES IN THE PATH OF THIS STORM WERE IN THE 300-400 M2/S2 RANGE...SUPPORTING CONTINUED UPDRAFT ORGANIZATION AND ROTATION AS IT HEADS ACROSS OUR NRN ZONES DURING THE NEXT FEW HOURS. MAIN CHANGE TO THE PRIOR ZONES WAS TO RAISE POPS OVERNIGHT BY ABOUT 20 PERCENT ACROSS THE NRN AND EASTERN PARTS OF THE CWA. && .PREV DISCUSSION... /ISSUED 257 PM EDT FRI AUG 25 2006/ SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... MOST OF THE AREA HAS CLEARED OR SCATTERED OUT AND IS WARMING NICELY. BUT SO FAR LITTLE IN THE WAY OF CONVECTION TO SHOW FOR THE SUNSHINE. WEAK FRONTAL BOUNDARY IS VERY HARD TO FIND BUT LOOKS TO BE THRU CENTRAL PA. MAIN FEATURE IT DELINEATES IS AN INCREASE IN DEWPOINTS SLIDING INTO THE SOUTHERN HALF OF THE STATE. MODELS HINT THAT THE ASSOCIATED FRONTAL TROF WILL HANG KIND OF TOUGH OVER THE NEXT 12-18 HOURS BEFORE FLATTENING INTO A BROAD SOUTHERLY FLOW LATER SATURDAY AND SUNDAY. THIS NORMALLY MEANS MODELS ARE HINTING AT A COOL AIR DAMMING SCENARIO BUT FCST LI FIELDS SEEM TO SUGGEST THAT THE FRONT WILL SLIDE UP TO AROUND THE NY-PA BORDER IN TIME. MODELS AGREE THAT WE WILL CONTINUE TO SEE AN INCREASE IN MOISTURE WITH PRECIP WATERS APPROACHING 2 INCHES BY LATER SAT. SREF SHOWS THIS TO BE 1-2 STD DEV ABOVE NORMAL. WITH STEADILY INCREASING SOUTHERLY FLOW...LOOKS LIKE THE THREAT OF SHOWERS WILL CONTINUE THROUGH AT LEAST THE FIRST HALF OF THE WEEKEND. WITH TOMORROW PROBABLY STAYING KIND OF CLOUDY...THINK SIG INSTABILITY MIGHT BE HARD TO COME BY. HOWEVER...SHEAR PROFILES SHOULD BE IMPRESSIVE WITH SOUTHERLY LOW LEVEL FLOW TRANSITIONING TO NW FLOW ALOFT. IF WE CAN MANAGE ANY SUNSHINE AND DEVELOP SOME CAPE...THE SEVERE THREAT COULD BE IMPRESSIVE. AS FOR NOW WE ARE SLIGHT RISKED IN THE SEVERE OUTLOOK. THIS LOOKS REASONABLE. LONG TERM /SUNDAY THROUGH FRIDAY/... LONGWAVE PATTERN GENERALLY AMPLIFYING THROUGH THE PERIOD WITH BROAD MOIST SOUTHWEST FLOW EARLY TRANSITIONING TO MORE RIDGING BY THE END OF NEXT WEEK AS LARGE POSITIVE HEIGHT ANOMALIES BUILD ACROSS THE CENTRAL UNITED STATES DURING THE MIDDLE TO LATTER PORTION OF NEXT WEEK. FOR THE DAILY DETAILS...THIS TRANSLATES INTO CONTINUED SHOWER AND THUNDERSTORM CHANCES EARLY TO MID WEEK BEFORE THE UPPER RIDGE AXIS BUILDS INTO THE OHIO VALLEY AND DRIES US OUT FOR THE LATTER PORTION OF THE WEEK. TEMPS REMAIN SEASONABLE THROUGH MID WEEK BEFORE NORTHWEST FLOW BRINGS A SLIGHTLY ANOMALOUSLY COOL AIR MASS BY THU AHEAD OF BUILDING UPPER RIDGE. MREFS INDICATE POTENTIAL FOR WARMING AND ABOVE NORMAL TEMPERATURES NEXT WEEKEND (LABOR DAY) AS 925 MB TEMP ANOMALIES INCREASE TO 1 TO 2 S.D. ABOVE NORMAL SAT. AVIATION... WEAK BOUNDARY CONTINUES TO FLOAT AROUND CENTRAL PA. MESO ANAL SHOWS THE FEATURE TO BE VERY HARD TO FIND...BUT PROBABLY EXTENDS FROM JUST SOUTH OF ERI...TO NEAR AOO TO THE LOWER SUSQ VALLEY. MAIN EFFECT WILL BE TO PROVIDE A FOCUS FOR CONVECTION AS MARGINALLY UNSTABLE AIRMASS SUCCUMBS TO THE WEAK LOW LEVEL CONVERGENCE ALLOWING SOME SHOWERS TO EVENTUALLY POP. OTHER THAN IN THE SHOWERS AND STORMS...THE BULK OF THE REST OF THE DAY AND EVENING WILL BE VFR. SIMILAR TO LAST COUPLE OF NIGHTS...WILL PROBABLY SEE VIS DETERIORATE OVERNIGHT WITH SOME FOG AND HAZE. AREAS NEAR THE RIVERS....THOSE THAT SEE RAIN WILL STAND THE BEST CHANCE OF DROPPING TO IFR LATER TONIGHT AND FOR A FEW HOURS SURROUNDING SUNRISE. MIGHT BE TOUGHER TO CLEAR OUT THE FOG AND HAZE TOMORROW AS GUIDANCE INCREASINGLY POINTS TO A RATHER CLOUDY SHOWERY DAY. THIS WOULD LEAVE MUCH OF THE REGION VULNERABLE TO STAYING IN THE 4-5 MI RANGE WITH LINGERING HAZE AND SCATTERED CONVECTION. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LAMBERT
Hazardous weather outlook, Aug 25, 4:33 AM EDT, 18 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 433 AM EDT FRI AUG 25 2006 PAZ004>006-010>012-037-041-042-046-051-053-260845- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-MONTOUR-COLUMBIA- 433 AM EDT FRI AUG 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA INDICATES THAT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. STRONG WIND GUSTS...LARGE HAIL AND EVEN TORNADOES ARE POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. PAZ017>019-024>028-033>036-045-049-050-052-056>059-063>066-260845- CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR- HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN- SOUTHERN CLINTON-UNION-SNYDER-NORTHUMBERLAND-PERRY-DAUPHIN- SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 433 AM EDT FRI AUG 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. DANGELO
In the hours before
Special weather statement, Aug 25, 8:46 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 846 PM EDT FRI AUG 25 2006 PAZ063>065-260215- ADAMS-CUMBERLAND-YORK- 846 PM EDT FRI AUG 25 2006 ...ISOLATED STRONG THUNDERSTORMS WILL AFFECT ADAMS...CUMBERLAND AND YORK COUNTIES THROUGH 1015 PM EDT... AT 838 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A FEW STRONG THUNDERSTORMS RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 4 MILES NORTH OF SHIPPENSBURG TO 11 MILES EAST OF SHIPPENSBURG...MOVING EAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR BIGLERVILLE...BENDERSVILLE AROUND 845 PM...WALNUT BOTTOM...PINE GROVE FURNACE STATE AROUND 900 PM...MOUNT HOLLY SPRINGS...YORK SPRINGS AROUND 915 PM...EAST BERLIN...ABBOTTSTOWN AROUND 930 PM...FRANKLINTOWN AND DILLSBURG AROUND 945 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-81 BETWEEN MILE MARKERS 30 AND 38...I-83 BETWEEN MILE MARKERS 11 AND 22. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 15...ROUTE 30. WIND GUSTS TO 45 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER ARE POSSIBLE WITH THESE STORMS. ALSO...EXPECT OCCASIONAL DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: LAMBERT
Special weather statement, Aug 25, 9:00 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 900 PM EDT FRI AUG 25 2006 PAZ004-005-260300- MCKEAN-WARREN- 900 PM EDT FRI AUG 25 2006 ...STRONG THUNDERSTORMS WILL MOVE SOUTHEAST AND AFFECT NORTHERN PORTIONS OF MCKEAN AND WARREN COUNTIES THROUGH 11 PM EDT... AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JAMESTOWN...WEST TO WATTSBURG...MOVING SOUTHEAST AT 15 MPH. THE THUNDERSTORMS WILL BE NEAR BEAR LAKE AROUND 930 PM...SUGAR GROVE AROUND 945 PM...LOTTSVILLE AROUND 1015 PM...RUSSELL...GERMANY AROUND 1030 PM AND YOUNGSVILLE AROUND 1045 PM...WARREN AROUND 11 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...STATE ROAD 59. WIND GUSTS TO 50 MPH AND HAIL AROUND ONE HALF OF AN INCH IN DIAMETER ARE POSSIBLE WITH THESE STORMS. ALSO...EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: LAMBERT
Special weather statement, Aug 25, 10:23 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1023 PM EDT FRI AUG 25 2006 PAZ004-260330- WARREN- 1023 PM EDT FRI AUG 25 2006 ...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WARREN COUNTY THROUGH 1130 PM... AT 1020 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CONTINUING ALONG A LINE EXTENDING FROM 5 MILES NORTH OF WARREN TO 11 MILES EAST OF WARREN...MOVING EAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR GERMANY AROUND 1030 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 59. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE STILL POSSIBLE WITH THESE STORMS. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. FORECASTER: LAMBERT
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 9:13 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 62 min |
| Aug 25, 9:42 PM EDT | Tornado Warning | CTP | Warren | 33 min |
| Aug 25, 9:48 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 87 min |
| Aug 25, 10:26 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 64 min |
| Aug 25, 10:53 PM EDT | Tornado Warning | CTP | McKean | 37 min |
| Aug 25, 11:47 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan | 58 min |
| Aug 26, 12:52 AM EDT | Severe Thunderstorm Warning | CTP | Columbia | 38 min |
Nearby
Tornado Warnings in Pennsylvania, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.